advertisement
Question
Posted by: Anonymous | 2009-05-28

symtoms of cyst

helo doc,

i would like to know if its possible to have a cyct im on nordette for 3 months being on triphasil before for about 4 months. had a mc last yr feb at 10 weeks. am 21 yrs old. expriencing pain in my left side simular to period pains and i have had break thru bleeding every month since i started using contraception.my periods are regular 28 days

thanks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have a cyst, though the breakthrough bleeding may just be related to the levels of hormone in the Nordette.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement